Localisation et front d'onde analytique
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1980-1981), Talk no. 3, 11 p.
corrected-by Erratum
@article{SEDP_1980-1981____A4_0,
     author = {Tsuji, M.},
     title = {Localisation et front d'onde analytique},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:3},
     pages = {1--11},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     zbl = {0495.35053},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_1980-1981____A4_0/}
}
TY  - JOUR
AU  - Tsuji, M.
TI  - Localisation et front d'onde analytique
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:3
PY  - 1980-1981
SP  - 1
EP  - 11
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1980-1981____A4_0/
LA  - fr
ID  - SEDP_1980-1981____A4_0
ER  - 
%0 Journal Article
%A Tsuji, M.
%T Localisation et front d'onde analytique
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:3
%D 1980-1981
%P 1-11
%I Ecole Polytechnique, Centre de Mathématiques
%U http://archive.numdam.org/item/SEDP_1980-1981____A4_0/
%G fr
%F SEDP_1980-1981____A4_0
Tsuji, M. Localisation et front d'onde analytique. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1980-1981), Talk no. 3, 11 p. http://archive.numdam.org/item/SEDP_1980-1981____A4_0/

[1] K.G. Andersson: Localization and wave fronts. Séminaire Goulaouic-Schwartz 1972-73, Exposé 25. | Numdam | MR | Zbl

[2] M.F. Atiyah, R. Bott and L. Gărding: Lacunas for hyperbolic differential operators with constant coefficients, I. Acta Math., 124 (1970), p.109-189. | MR | Zbl

[3] M.F. Atiyah, R. Bott and L. Garding: II, Acta Math., 131 (1973), p. 145-206. | MR | Zbl

[4] L. Hörmander: On the singularities of solutions of partial differential equations, Comm. Pure Appl. Math., 23 (1970), p.329-358. | MR | Zbl

[5] L. Hörmander: Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), p. 671-703. | MR | Zbl

[6] M. Tsuji: Propagation of the singularities for hyperbolic equations with constant coefficients, Japanese J. Math. (New Séries), 2 (1976), p. 362-410. | MR | Zbl

[7] M. Tsuji: Singularities of elementary solutions of hyperbolic equations with constant coefficients, à paraître dans "Proceedings on Singularities in the boundary value problems", à Maratea (Italie), 1980. | MR | Zbl